Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

After taking yasmin 28 started bleeding for almost three weeks

i have been taking yasmin 28 for about 2 months now I started breakthrough bleeding for almost 3 weeks but im still taking them regularly will it go away soon?
Mon, 9 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
stop the tabs & consult your doctor immediately.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Question, I am currently taking Yasmin. I started my 3rd week Sunday but I drank heavliy and ended up throwing up i m not sure about the time frame of it. but I think there was at least 1.5 hours to 3 hours in between taking my pill and throwing up. I started having break through bleeding the next day and now it s heavy, does that mean I missed the pill/threw it up? What are my risks of pregnancy?

doctor1 MD

Hi Hello I m a 20 year old I started having sex 3 months ago the first month I used protection but then the second I decided to take Yasmine pilss without protection the problem is that last month when I took the pill after a few days I was bleeding and it continued for a week then when the pills were done I stopped for a day then I started bleeding again for another week now I started my other package it was all good then I forgot to take a pill I didn t take it yeti started bleeding the next morning I still didn t take it I just took the other days this happened two days ago and I m still bleeding I really want this bleeding to stop im bleeding every week it s so annoying and I m scared

doctor1 MD

Hi! I have been taking Yasmin for more than a year now. I finished my pack last April 29 after that I had my period with a few brown spots on May 2 and became red on May 4. That week was also my sugar pills week. I did not start a new pack which was supposed to be on May 7. This June 3 till June 10; I did not have any brown spots on June 5 I only see them when I wipe myself out. I want to go back on the pill. What can I do? What does the brown spots mean? Is my period or a withdrawal bleed?

Recent questions on  Hormonal contraceptive

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?

doctor1 MD

I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?

doctor1 MD

I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...